Home » Frequently asked Questions on Health » What causes redness in the eyes?

What causes redness in the eyes?

Q: My 65 years old father is suffering from high intra ocular pressure and has been prescribed Combigan and Pilocar. His eyes are extremely delicate with almost nil vision. He has had some corneal infection off late that is been treated now, but the eye is very red. We consulted the doctors who told us that it is due to reaction of some eye drops. There are different combinations of IOP treatment eye drops that he has been experimenting with - Xalatan, Dorzox, Combigan, Glucomol, etc. Now, the doctor told us that he has cornea degeneration for which he has to take Hypersol 6. But immediately after using Hypersol 6 the eye has become more red. Eye is swollen and very red. What causes redness in the eyes?

A:The patient has advanced glaucoma and appears to have tried using almost all the anti-glaucoma medication available at this time. Chronic usage of drops can cause redness in the eyes (related to the preservative or the active ingredient of the eye drop). At this time, changing drops may reduce redness but not control the eye pressure. Use of anti-allergic/decongestant drops may alleviate some of his symptoms. A discussion with his treating ophthalmologist may provide some relief of his symptoms.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------